MAUDE Adverse Event Report: BALT USA HYBRID GUIDWIRE

BALT USA HYBRID GUIDWIRE
Model Number HYBRID1214DA
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was identified during the investigation of supplier balt extrusion's health hazard evaluation process (balt extrusion hhe-030) that the product lot number 00521955 may have been impacted by a potential mix-up of products.For this lot number (00521955), the indicated hybrid guidewire model is hybrid1214da on the pouch and carton label.Following balt extrusion's investigation, it was noted that a potential device mix-up may have occurred with another manufacturing lot number (00520501) which corresponds to a different model/guidewire size (hybrid008j).
 
Additional Manufacturer Narrative
Balt usa reference: (b)(4).Conclusion of investigation pending analysis from supplier, balt extrusion.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
HYBRID GUIDWIRE
Common Device Name
HYBRID
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer (Section G)
BALT EXTRUSION
10 rue de la croix vigneron
montmorency, 95160
FR   95160
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key18194814
Report Number3014162263-2023-00072
Device Sequence Number12691732
Product Code MOF
UDI-Device Identifier00818053022791
UDI-Public(01)00818053022791(11)230308(17)280228(10)00521955
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHYBRID1214DA
Device Lot Number00521955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown